On the BPS limit in the classical SU(2) gauge theory

Research output: Contribution to journalArticle

Abstract

It is noted that as the Higgs self-coupling parameter gamma to 0 the classical 't Hooft-Polyakov SU(2) monopoles approach the Bogomol'nyi-Prasad- Sommerfield solution uniformly over entire space.

Original languageEnglish (US)
Article number001
JournalJournal of Physics A: Mathematical and General
Volume23
Issue number9
DOIs
StatePublished - 1990

Fingerprint

Monopole
Higgs
Gauge Theory
monopoles
Gages
gauge theory
Entire

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

On the BPS limit in the classical SU(2) gauge theory. / Yang, Y.

In: Journal of Physics A: Mathematical and General, Vol. 23, No. 9, 001, 1990.

Research output: Contribution to journalArticle

@article{f4faad463f754b8cb3429e7523d1e491,
title = "On the BPS limit in the classical SU(2) gauge theory",
abstract = "It is noted that as the Higgs self-coupling parameter gamma to 0 the classical 't Hooft-Polyakov SU(2) monopoles approach the Bogomol'nyi-Prasad- Sommerfield solution uniformly over entire space.",
author = "Y. Yang",
year = "1990",
doi = "10.1088/0305-4470/23/9/001",
language = "English (US)",
volume = "23",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "9",

}

TY - JOUR

T1 - On the BPS limit in the classical SU(2) gauge theory

AU - Yang, Y.

PY - 1990

Y1 - 1990

N2 - It is noted that as the Higgs self-coupling parameter gamma to 0 the classical 't Hooft-Polyakov SU(2) monopoles approach the Bogomol'nyi-Prasad- Sommerfield solution uniformly over entire space.

AB - It is noted that as the Higgs self-coupling parameter gamma to 0 the classical 't Hooft-Polyakov SU(2) monopoles approach the Bogomol'nyi-Prasad- Sommerfield solution uniformly over entire space.

UR - http://www.scopus.com/inward/record.url?scp=36149034438&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36149034438&partnerID=8YFLogxK

U2 - 10.1088/0305-4470/23/9/001

DO - 10.1088/0305-4470/23/9/001

M3 - Article

AN - SCOPUS:36149034438

VL - 23

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 9

M1 - 001

ER -